Hello all. I am wondering if its me or the medicine. I went back on the medication Medroxyprogesterone this month. I was on it in March and started my period as normal but instead of lasting 14 days it lasted 12. Last month I forgot that I was suppose to take the medication and as normal I started but one day early and again it lasted 12 days. I started on the 2nd of this month and my period was suppose to start on the 7th of this month, I am now 5 days late. I have been cramping, nauseous, fatigued, sleepy, eating like I have not eating more,gained weight. breast are very tender, and I have been very moody. How long after I finish the medicine (I take the last pill tonight) should I start my period and if I do not start next week should I go take a pregnancy test? I am really nervous because I have been having unprotected sex almost everyday. Please help me out because I am really freaking out.